# SDR UIEA2017041400573

- Difficulty date: April 13, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 71,080 hours, 10,922 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B1602636
- Condition: Corroded
- Location: Bs 1020-1135
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK SEAT TRACK CORRODED AT BS 1020 - 1135, RBL 11.   REMOVE THE DAMAGED SEAT TRACK IAW SRM 51-40-02-0G-0 REV.79.  INSTALL A NEW SEAT TRACK IAW SRM 51-40-02-0G-0, REV 79, AND DWG 111U0801, SHEET 2,  REV D, SHEET 3, REV E, AND SHEET 4, REV J.
